# SDR AWXA200401297

- Difficulty date: October 25, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON LONGITUDINAL FLOORBEAM -Y765 RT BETWEEN FR 19 AND FR 20.  MAINTENANCE REMOVED CORRODED LONGITUDINAL FLOORBEAM -Y765 RT FROM FR 19 TO FR 20; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 53-11-14 FIG 104.
